# SDR FDEA2018081061917

- Difficulty date: August 6, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N625FE
- Make and model: Doug MD-11F
- Aircraft serial: 48753
- Aircraft time: 75,960 hours, 15,380 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE, OTBD SLAT DRIVE MECHANISM BAY, BEADED DOUBLER BENT WITH A SUSPECTED CRACK.
